Research

Non-autonomous systems: asymptotic behaviour and weak invariance principles


Reference:

Logemann, H. and Ryan, E. P., 2003. Non-autonomous systems: asymptotic behaviour and weak invariance principles. Journal of Differential Equations, 189 (2), pp. 440-460.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsLogemann, H.and Ryan, E. P.
DOI10.1016/s0022-0396(02)00144-4
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7315
Additional InformationID number: ISI:000182049200006

Export

Actions (login required)

View Item